# SDR UIEA2019012803042

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,413 hours, 19,505 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT VIBRATION FELT FROM LEFT ENGINE DURING CLIMB AND DECENT WITH MODERATE POWER SETTINGS. N2 VIBRATION INDICATES 3.9. FOLLOWED FIM 71-05 TASK 841, NO DEFECTS NOTED AT THIS TIME. ACFT OK TO CONTINUE.
